Hiroshima Mathematical Journal

Positive bounded solutions for a class of linear delay differential equations

David Lowell Lovelady

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 6, Number 3 (1976), 451-456.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136205

Digital Object Identifier
doi:10.32917/hmj/1206136205

Mathematical Reviews number (MathSciNet)
MR0425305

Zentralblatt MATH identifier
0362.34051

Subjects
Primary: 34K15

Citation

Lovelady, David Lowell. Positive bounded solutions for a class of linear delay differential equations. Hiroshima Math. J. 6 (1976), no. 3, 451--456. doi:10.32917/hmj/1206136205. https://projecteuclid.org/euclid.hmj/1206136205


Export citation

References

  • [1] R. Driver, Some harmless delays, Delay and Functional Differential Equations and their Applications, Academic Press, New York, 1972, pp. 103-119.
  • [2] R. Driver, Some harmless delays, Linear differential systems with small delays, J. Differential Equations, to appear.
  • [3] G. Ladas, V. Lakshmikantham, and J. S. Papadakis, Oscillations of higher order retarded differential equations generated by the retarded argument, Delay and Functional Differential Equations and their Applications, Academic Press, New York, 1972, pp. 219-231.
  • [4] D. L. Lovelady, On the oscillatory behavior of bounded solutions of higher order differential equations, J. Differential Equations, 19 (1975), 167-175.
  • [5] D. L. Lovelady, An asymptotic analysis of an odd order linear differential equation, Pacific J. Math., 57 (1975), 475-480.
  • [6] D. L. Lovelady, Oscillation and a class of odd order linear differential equations, Hiroshima Math. J., 5 (1975), 371-383.
  • [7] M. Naito, Oscillations of differential inequalities with retarded arguments, Hiroshima Math. J., 5 (1975), 187-192.